Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Headache with pain around eyes, temple. Used Panaeole. Any advice ?

Hi, I have had a head ache for over a week now, at first I was fine sitting down than ever time I got up and within 5mins it was back again, its around my right eye as well and goes around me temple room forehead and then to the back of my head, I thought it was my period at first but seems to be getting worse. I don t have access to a doc and I have used Panaeole and other type but nothing seems to work
Asked On : Fri, 25 May 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
asper yr seems u have migraine..or may be spondylitis..will be redefined after physician's checkup..kindly take his advice..till then take painkiller like aceclofenac and paracetamol combination after meals,take proper sleep, non-spicy food, avoid noisy tv, avoid colddrinks, chocolates,chinese food, packed food with preservatives,coffee,
there r many more things but its advisable that u consult yr doc..clinically..then we will help u in a much better way..
please tell me ..above things have really helped u?/
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor